I just started using the NuvaRing. I put it in me May 31, the firstday of my period, but it's now June 11 and I'm still bleeding. The bleeding is very brown and doesn't look like normal period blood. My period should have endedJune 4th but it hasn't. I've went to the doctor and she said my body is getting use to the ring but I can't have sex due to this and I'm thinking about just taking it out.
You will just have to be patient with the ring,your doctor is right,its just taking your body time to adjust.
You might even get spotting when this lot settles down,but thats normal,its one of the downsides to that kind of contraception.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2015 • 1 answer
Updated 8 Mar 2016 • 1 answer
Updated 10 Oct 2016 • 2 answers
Updated 3 Oct 2018 • 1 answer
Updated 17 Dec 2018 • 1 answer